# SDR WTAA970056

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 811
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: M300D4A
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SFO - RIGHT WINDSHIELD HEAT CAP LIGHT ILLUMINATED DURING TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE DEFERRED PER MEL 30-3.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSQUENTLY CLEARED BY REPLACING RELAYS.  RIGHT WINDSHIELD HEAT OPERATES NORMALLY.  (M)
